# SDR KY7A2025052000038

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N395DC
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- Aircraft time: 18,481 hours, 19,365 cycles
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Check Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 POPPING/BANGING DURING POWER REDUCTION FOR LANDING. ENGINE OIL PRESSURE FLUCTUATING NO RWP LIGHT OR TEMP CHANGE.  REPLACED CHECK VALVE ON E1 BLEED AIR LINE FOR HIGH PRESSURE LINE.  IAW PW306B MM 75-00-00 GROUND RUNS / OPS CHECK GOOD.
